Ultram related tinnitus.

Discussion in 'Introduce Yourself' started by Arce, Feb 24, 2014.

tinnitus forum
    1. Arce
      Stressed

      Arce Member

      Location:
      SoCal
      Tinnitus Since:
      1 week
      I was prescribed ultram for a recent back surgery I'd had. I took the ultram for 2 weeks (50mg every 6 hrs) and noticed withdrawals from the ultram on the very first day I took it and they were getting worse the longer I took it. (Worse than Vicodin) approx. 1 week ago I awoke with a bad headache and ringing in my left ear. I immediately stopped taking the ultram and a week later I still have the ringing. Needless to say this has had a profound impact on my quality of life! I'm scared and pray God will alleviate this thorn in my flesh. I can't sleep, eat, relax without thinking about the constant high pitch whine in my ear (about 10,000 hz) are there others who have had this same reaction to ultram/Tramadol ? I pray this gets better and or eventually disappears. I have an uncle who has had tinnitus in both ears for 20 years now. (Loud machinery exposure) after experiencing this for a week. I cried for him and his condition because I feel so bad for what he has to go through on a daily basis with no relief. My heart goes out to all of you with this affliction.
       
    2. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      Your uncle hasn't habituated yet ?
       
    3. Arce
      Stressed

      Arce Member

      Location:
      SoCal
      Tinnitus Since:
      1 week
      Yes, but at times I can see that it still bothers him ( head tilting, jaw adjusting, cotton in ears ect, ect....) I always thought he had some kind of head, neck or jaw condition. It was only recently that I found out he has had tinnitus for the last 20+ years.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.